By Topic

Poisson's and Laplace's equations in inhomogeneous magnetic media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kinsner, W. ; McMaster University, Hamilton, Ont., Canada ; Torre, E.D.

Poisson's equation in inhomogeneous static magnetic media is derived for the magnetic vector potential and for the magnetic scalar potential. A modified three-dimensional seven-point finite-difference operator to be used in numerical solutions is presented. The special case of discrete inhomogeneity as discussed.

Published in:

Magnetics, IEEE Transactions on  (Volume:10 ,  Issue: 1 )